Originally Posted by CAVEMAN
Can you elaborate? Reason I ask, I've been on Lipitor for 2-1/2 years now. My dad died of heart disease at 56 and his dad at 49. I have heard mixed things about Lipitor. I've heard some people having muscle problems, liver failure, all kinds of things. I really do not like being on it, but my doctor says given my family history and my levels before I started taking the Lipitor, I need to be on it. The last time they checked my levels I was doing great. My TG's were low, my LDL was low and my HDL was up. But, I shed about 55 lbs before then. I asked my doctor if he would consider taking me off the med to see where my levels would go, but he told me no.
Am I slowly killing myself being on this medication? I would hate to find out when I'm 50 that my heart is healthy, but my liver is shot!
And did you know that one of the ingredients in Lipitor is Talc?????? That cannot be good for you!
being from the pharma industry, talc and other items are just used as filler .. these are fine ingesting, but not inhaling, so don't crush and snort your lipitor .. it is always best to try and lower your cholesterol naturally ... there are many things you can do, diet, exercise. with these you should see a decrease in levels (and increase in hdl) ... usually doctors put you on these if they have had limited success with levels after diet and exercise programs implemented. tell the doc your concerns and see if you can lower them naturally ...